Rocky Mountain Journal of Mathematics

Rational approximation - analysis of work of Pekarskii

Jaak Peetre and Johan Karlsson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 1 (1989), 313-334.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125970

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-313

Mathematical Reviews number (MathSciNet)
MR1016184

Zentralblatt MATH identifier
0703.41020

Subjects
Primary: 41-02: Research exposition (monographs, survey articles)
Secondary: 41A25: Rate of convergence, degree of approximation 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 46M35: Abstract interpolation of topological vector spaces [See also 46B70] 47B99: None of the above, but in this section

Keywords
best rational approximation rate of approximation approximation space Besov space interpolation space

Citation

Peetre, Jaak; Karlsson, Johan. Rational approximation - analysis of work of Pekarskii. Rocky Mountain J. Math. 19 (1989), no. 1, 313--334. doi:10.1216/RMJ-1989-19-1-313. https://projecteuclid.org/euclid.rmjm/1250125970


Export citation